Women who do not want to get pregnant often drink special medications that prevent conception. But sometimes ovulation occurs when taking birth control pills. This can be affected by various reasons, disobedience of the doctor or the lack of information to the gynecologist about concomitant diseases. As a result, an unwanted pregnancy.
Can ovulation start when taking birth control pills?
When taking birth control pills, you may sometimes ovulate. To prevent this from happening, you should listen to all the recommendations of the gynecologist, before taking a contraceptive, read the instructions carefully and in no case start taking pills yourself. A small dosage will not help, and a large one will harm the reproductive system.
All birth control pills are taken at a certain time interval. Doctors advise you to mark a certain date in the calendar and set a reminder that will help you not forget about it. It is contraindicated to skip even one appointment. If a woman has forgotten that you need to drink the medicine, and it has already been 6-10 hours, then you need to take it even with this interval. The next time you need to use it again at the time indicated earlier.
If you break the course, drink not according to the scheme, then the follicle may begin to Mature, which will later burst and the egg will come out.
Causes of ovulation
After taking birth control pills, conception sometimes occurs. This happens if any factors have had a negative impact during contraception. It can affect:
- violation of the reception scheme;
- simultaneous use of OK with other medications;
- using a mini-saw;
- schedule of herbal teas;
- incorrect operation of the gastrointestinal tract;
- an incorrectly selected drug in a particular case.
If you drink pills recklessly, without taking into account the days and hours, forgetting about the words of the doctor and not looking at the instructions, the woman will not be reliably protected. It should also be borne in mind that in the first cycle there is still no reliable protection, since the drug has not yet accumulated in sufficient quantities and could not block the hormones that affect the output of the egg and the maturation of the follicle. If you skip even one appointment, there is a chance that ovulation will begin after that. The active substance can be completely washed out during the day.
Sometimes the parallel use of certain drugs also affects the effect of OK. Some can have a diuretic effect, which leads to a rapid withdrawal of the contraceptive from the body, it does not even have time to be absorbed. Others are incompatible with the composition of the OK. In such cases, they simply do not give any effect.
If a woman has any pathology related to the gastrointestinal tract or endocrinology, then contraceptives may be powerless, because the treatment of such diseases involves taking hormonal drugs and adsorbents. As a result, the active substance is not absorbed in the amount needed. This is not enough to stop the development of the follicle, so ovulation begins.
Those who drink mini-pills should know in advance that they do not stop the growth of the follicle, but simply change the consistency of the cervical discharge. This, in turn, prevents the sperm from getting to the egg. If a lady uses alcoholic beverages, smokes, gets nervous a lot, and conducts active physical activity, the mucus viscosity may decrease, which will lead to pregnancy. With prolonged diarrhea or vomiting, the active component is also removed from the body.
Some medicinal plants that women drink as tea also affect the effect of birth control pills. Tansy or St. John’s wort can reduce the activity of the active component. All diuretic herbs wash out the medicine with lightning speed, respectively, the effect of it is zero.
Usually, those ladies who decided to start drinking OK at their own discretion can not correctly determine the dosage. This, in turn, does not affect the follicles and ovulation occurs when taking OK. To get the desired result, you should first consult with a specialist.
In some cases, when ovulation is still present, the drug is not suitable for a woman. There is only one way out – to cancel the medication. The next one is selected more carefully.
When you start to ovulate after discontinuation of the control pills?
After birth control pills have been discontinued, ovulation comes in different ways. For some, after a three-month course, it appears immediately. This rebound effect helps older women get pregnant. In some cases, doctors specifically prescribe a course of OK to their patients. As a result, after the drug is discontinued, ovulation occurs in 80%. To enhance the effect, many people take clomid, but it is better not to do this without consulting your doctor.
But not everyone has this result. In those women who have been drinking the medicine for more than six months, ovarian function is suppressed and they have to wait 3 months or more for everything to recover. OK – these are hormonal drugs, so they change the hormonal background of a woman. To get everything back to normal, sometimes you have to seek the help of a specialist. If you do not go to the hospital in a timely manner, the situation is aggravated, infertility may occur, which will already be treated much longer.
Is there ovulation when taking birth control medications? Yes, and now you know about it. In order to avoid negative consequences, you can not start taking such funds yourself. Also, you should follow all the doctor’s recommendations and in no case allow intermediate days in taking the drug. You should always pay attention to the accompanying ailments and the medications that they are treated with. Any mistake can lead to irreversible consequences, that is, to an unwanted pregnancy.